# SDR CALA0300487

- Difficulty date: August 24, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 54,028 hours, 29,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED FROM STA 947.5 TO 967 AT RBL 7 AND RBL 46.  NEW FLOOR SUPPORTS WERE INSTALLED IAW SRM 51-40-02 AND ECRA 5310-03585.
